# SDR SCNA99528

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE FLOORBEAM AT STA 440 RBL 15 HAS CORROSION AROUND NUT PLATE HOLE.  CORROSION WAS REMOVED AND FOUND OUT OF LIMITS PER SRM 53108.  REMOVED DAMAGED SECTION AND FABRICATED UPPER CHORD FLOORBEAM REPAIR AND SUPPORT ANGLES AND REINFORCEMENT STRAPS AND INSTALLED PER SRM 53108.
